ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gyulassy, Attila and Natarajan, Vijay and Pascucci, Valerio and Hamann, Bernd (2007) Efficient Computation of Morse-Smale Complexes for Three- imensional Scalar Functions. In: IEEE Transactions on Visualization and Computer Graphics, 13 (6). pp. 1440-1447.

This list was generated on Fri Jan 24 23:16:52 2020 IST.